# SDR 99ZZZX4139

- Difficulty date: September 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N761PS
- Make and model: Cessna 210M
- Aircraft serial: 21062415
- Engine: Cont IO520L
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: RBH32E
- Condition: Mismanufactured
- Location: Engine
- Component: Champion
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION OF PLUGS, FOUND PLUGS, 4 EACH, TO TEST WEAK AND NOT APPROPRIATE FOR INSTALLATION ON AIRCRAFT.  NOTE:  BY DOM AIR CARRIERS, ONE OF THE FOUR SPARK PLUGS HAD A RED DISCOLORATION AT BASE OF ELECTRODE AND CERAMIC.  LOT NR 4G99.
